By Topic

Adaptive control of a Markov chain over a finite parameter set without continuity assumptions on the control laws

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Bielecki, T. ; Main College of Planning and Statistics, Warsaw, Poland

In this note we provide an extension of some results given in [1] to the case without continuity assumptions on control laws w.r.t, state variable. This extension is important for applications since it is rarely the case that optimal stationary control laws are smooth enough (e.g., continuous), as a function of state, to satisfy continuity assumptions 1i/, 1iii/, and 1v of [1].

Published in:

Automatic Control, IEEE Transactions on  (Volume:31 ,  Issue: 10 )